# SDR 9705819753

- Difficulty date: March 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N753NW
- Make and model: Doug DC-9-41
- Aircraft serial: 77717
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Anti-Skid Box
- Part number: 422551
- Condition: Failed
- Location: Rt Mlg
- Part time: 5,945 hours
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON LANDING ROLLOUT APPROXIMATELY 2,000 FEET DOWN RUNWAY, BOTH TIRES ON RIGHT SIDE OF AIRCRAFT BLEW.  AIRCRAFT WAS TOWED TO THE GATE.  MAINTENANCE REPLACED THE RIGHT ANTI-SKID CONTROL BOX, NR 4 BRAKE AND NR 3 AND NR 4 TIRES.  BRAKE SYSTEM OPERATIONAL CHECK OK.
